About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 956703, 9 pages
http://dx.doi.org/10.1155/2013/956703
Research Article

Dynamics in a Lotka-Volterra Predator-Prey Model with Time-Varying Delays

1Guizhou Key Laboratory of Economics System Simulation, School of Mathematics and Statistics, Guizhou University of Finance and Economics, Guiyang 550004, China
2School of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471023, China

Received 31 May 2013; Revised 18 August 2013; Accepted 18 August 2013

Academic Editor: Mark McKibben

Copyright © 2013 Changjin Xu and Yusen Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A Lotka-Volterra predator-prey model with time-varying delays is investigated. By using the differential inequality theory, some sufficient conditions which ensure the permanence and global asymptotic stability of the system are established. The paper ends with some interesting numerical simulations that illustrate our analytical predictions.